On a theorem of C. Carathéodory

A. Alexiewicz; W. Orlicz

Annales Polonici Mathematici (1955)

  • Volume: 1, Issue: 2, page 414-417
  • ISSN: 0066-2216

How to cite


Alexiewicz, A., and Orlicz, W.. "On a theorem of C. Carathéodory." Annales Polonici Mathematici 1.2 (1955): 414-417. <http://eudml.org/doc/208213>.

author = {Alexiewicz, A., Orlicz, W.},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {414-417},
title = {On a theorem of C. Carathéodory},
url = {http://eudml.org/doc/208213},
volume = {1},
year = {1955},

AU - Alexiewicz, A.
AU - Orlicz, W.
TI - On a theorem of C. Carathéodory
JO - Annales Polonici Mathematici
PY - 1955
VL - 1
IS - 2
SP - 414
EP - 417
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/208213
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.